# SDR N6WA2015061003

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 27,063 hours, 18,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMER EXIT LIGHT INSTALLED INCORRECTLY.  RE-INDEXED EXTERNAL EMER LIGHT ASSEMBLY IAW AMM 33-51-15.  SYS OPERATIONS CHECKED GOOD.
